Doctor insights on:
Fluoxetine Causing Tremors
Yes: SSRI's have a nasty side effect of causing agitation if you happen to be one of the unlucky ones. But before discontinuing the Prozac, (fluoxetine) check for other causes--allergies, alcohol or drug use/hangovers, localized muscle trauma, other medical issues, etc. Consult your MD before changing any medications... ...Read more
Fluoxetine (brand prozac) is an antidepressant in the class known as serotonin selective reuptake inhibitors aka ssris. Fda approved in 1987 for the treatment of major depressive disorder. Subsequently approved for obsessive compulsive disorder, bulimia nervosa, panic disorder, and premenstrual dysphoric disorder. Significantly safer and much better ...Read more
Zoloft (sertraline) and Anxiety: Every med can cause side effects from mild serious or rare. Zoloft (sertraline) can cause that if started at higher dose and not sure if there are other meds taken with that.Best will be to discuss with your doctor about adjusting the dose and please make sure don't miss dose of zoloft (sertraline) that can also contribute to agitation and irritability all the best. ...Read moreSee 2 more doctor answers
Which Med could be causing jiitterness and nervousness. Diazepam, Lexapro (escitalopram) or remeron. Thanks?
Likely lexapro (escitalopram): The most likely is lexapro, (escitalopram) although remeron can have varied effects on people. Possibly the combination of,the two. If you have just started lexapro, (escitalopram) it could be an early side effect and will go away in the next week or so. Check with your doctor before changing anything. ...Read more
Yes, anxiety can: Produce tremors, but so can other things. Please see your doc to rule out other causes like low blood sugar, neurological issues, etc. In the past you have seen a neurologist. He/she would be a good person to consult with. Hope your eyes are continuing to improve. Peace and good health. ...Read more
Hard to say: I researched celexa, (citalopram) and it appears that some people who take it may develop some types of tremors. Hard to say it teeth tremors are a side effect of taking, a side effect of withdrawal or both. I would consult your dr. Who may have to contact the pharmacy or the drug rep/company. ...Read moreSee 1 more doctor answer
Not usually, but any: Medication can cause an unusual side effect in anyone. Abilify (aripiprazole) can cause involuntary motorovements, e.g., chewing the inside of one's cheek or lip moving one's hands " like a rapper, " (dyskinesia) turning one's head to the side with eyes gazing out & up (dystonia) or severe motor restlessness (akathesia). Benadryl helps, but please tell your doctor. Don't take cough meds with dextromethorphan. ...Read more
Klonopin (clonazepam): Rarely. More common is sedation.Get a more detailed answer ›
No: In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition. Please consult with your treating physician. ...Read more
Yes: The hand tremors may be due to the wellbutrin, (bupropion) you may want to talk to your doctor a out having the dose or potentially changing your medications! i would discuss it with your doctor before discontinuing to determine if there are additional considerations that may stopping more of an issue. Stay safe! ...Read moreSee 1 more doctor answer
Dyspnea or not?: There have been patients that develop a catch in their breath while on medications. In addition a more central problem can occur where one seems to almost forget to breathe. Ssri's and snri's (like effexor) seem to not infrequently cause this. Decreasing the dose typically does not eliminate it. It usually does not occur with all the other agents in these classes - you will find one that does not. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Will fluoxetine cause weight gain
- Does fluoxetine cause insomnia?
- Does fluoxetine cause bad breath?
- Ask a doctor a question free online
- Diseases that cause hand tremors
- Intentional tremor causes
- Benign essential tremor causes
- What causes tremors in the body?
- Talk to a neurologist online